MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 13

EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 13
Model Number 164-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): optimus q drill 40mm (cn: 192-072-013, sn: (b)(4)), logical cup - 3 holes, 48mm (cn: 111-12-3348, sn: (b)(4)), bone screw 25mm (cn: 111-12-9125, sn: (b)(4)), bone screw 25mm (cn: 111-12-9125, sn: (b)(4)), femoral head ceramic 32m (cn: 111-152-622, sn: (b)(4)), biolox delta acetabular liner 32/48-50 (cn: 111-22-1005, sn: (b)(4)).
 
Event or Problem Description
Revision due to proximal fracture.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision as reported, a patient experienced a revision due to proximal fracture to right hip, due to a fall.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause for the bone fracture was the patient conditions.(d11) concomitant device(s): optimus q drill 40mm (cn: (b)(4),sn: (b)(6).Logical cup - 3 holes, 48mm (cn: (b)(4),sn: (b)(6).Bone screw 25mm(cn: (b)(4),sn: (b)(6).Bone screw 25mm (cn: (b)(4),sn: (b)(6).Femoral head ceramic 32m (cn: (b)(4),sn: (b)(6).Biolox delta acetabular liner 32/48-50 (cn: (b)(4),sn: (b)(6).
 
Event or Problem Description
As reported, a patient experienced a revision due to proximal fracture to right hip.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause for the bone fracture was the patient conditions.

Brand Name
NOVATION
Common Device Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 13
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9279442
Report Number1038671-2019-00562
Device Sequence Number2733956
Product Code MEH
UDI-Device Identifier10885862035110
UDI-Public10885862035110
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number164-01-13
Device Catalogue Number164-01-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;